MathSciNet Relay Station
MathSciNet bibliographic data
MR1815791 (2002b:47090) 47D06 (34G20 47G99)
Li, Hong-xu; Huang, Fa-lun; Li, Ji-yong Composition of pseudo almost-periodic functions and semilinear differential equations. J. Math. Anal. Appl. 255 (2001), no. 2, 436–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement